# SDR GTIA2024070238214

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 13,151 hours, 5,424 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING CRUISE ODOR IN FLIGHT DECK OF STRONG CHEMICALS AND MUSTY. 37,000 N. APPROX 80%. ISOLATED PACK 1 PER PROCEDURE AND FUMES DISSIPATED--
